# SDR CALA2025091508872

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 16,489 hours, 5,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERNAL EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE DURING TEST. REPLACED FUSE ON POWER SUPPLY, REF LP 6251118 FOR WORK PERFORMED. OPS CHECK GOOD.
